Aa
Aa
A
A
A
Close
Avatar universal

general health

have dizziness, balance problems and nausea just released from hospital heart ok, ears are clear. Not sure the next step to take or where to go from here.
3 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Could be a neurological problem. Can you get a referral to see a neuro?
Helpful - 0
Avatar universal
sounds like could be vertigo.  Regular doc should be able to try some meds for that-over-the-counter dramamine type stuff (meclizine version is same as prescription and less drowsy)-to see if it helps. But they would want to know how long it has been going on, how severe, what makes it worse, does it ever stop, etc. May send you to a Neurologist, and may do an ENG-a test to determine orientation of dizziness (like is is brought on by bright lights, colors, changes in color/contrast, air pressure, level of head, motion, things that make your eyes lose focus, things like that. They're checking for nystagmus-movement of your eyes-when dizziness is provoked-wasn't fun, but interesting!
Helpful - 0
Avatar universal
Concern a Neurologist once..diziness and balcance problem can be a side effects of any medicine...all the very best..!!!!
Helpful - 0
Have an Answer?

You are reading content posted in the General Health Community

Top General Health Answerers
Avatar universal
Other
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
80052 tn?1550343332
way off the beaten track!, BC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.